# SDR FDEA201008293185

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: ARB15881
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR1 SLAT LOWER STIFFENER FOUND CRACKED.  LT WING L/E NR1 SLAT LOWER CAP PN ARB1588-1, CRACKED AREA TRIMMED AND REPAIRED IAW EA 8-5750-143705.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
